# SDR CA060531012

- Difficulty date: May 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 54,488 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Power Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, THE CHIP LIGHT ACTIVATED ON THE LT ENGINE.  THE ENGINE WAS SHUTDOWN AS A PRECAUTION AND THE AIRCRAFT DIVERTED TO NEAREST FIELD FOR NORMAL LANDING. CFR WAS REQUESTED TO BE ON STANBY.  THERE WAS NO OTHER INDICATIONS OF ENGINE PROBLEMS.  THE CHIP PLUG WAS REMOVED AND CLEANED.  THE OIL SYSTEM WAS FLUSHED AND CHECKED AGAIN FOR CONTAMINATION.  AS A PRECAUTION THE AIRCRAFT WAS FLOWN TO AN ENGINE OVERHAUL FACILITY WHERE THE ENGINE WAS REMOVED.  DETAILS OF THE OVERHAUL FINDINGS WILL BE FORWARDED WHEN AVAILABLE. (TC NR 20060531012)
